The irregularity of the direct image of some D-modules


Roucairol, Céline


Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Publications of the Research Institute for Mathematical Sciences / Kyoto University
Volume: 42
Page range: 923-932
Place of publication: Kyoto
Publishing house: Kinokuniya Co.
ISSN: 0454-7845, 0034-5318
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Roucairol, Céline (2006) The irregularity of the direct image of some D-modules. Publications of the Research Institute for Mathematical Sciences / Kyoto University Kyoto 42 923-932 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item